# SDR AWXA0002099

- Difficulty date: August 2, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat
- Part number: 65C80735115
- Condition: Corroded
- Location: Sta 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Aft cabin R/H track F.STN.1006-1016 RBL 45 corroded.C: R/H floor track F.STN.1006-1016 RBL 45 DRAW 65C80735 - part no. 65C80735-115 and IAW SRM 51-10-1 Page 8,9,10
